Publikace ÚTF

General Kundt spacetimes in higher dimensions

Podolský, J.; Žofka, M.

We investigate a general metric of the Kundt class of spacetimes in higher dimensions. Geometrically, it admits a non-twisting, non-shearing and non-expanding geodesic null congruence. We calculate all components of the curvature and Ricci tensors, without assuming any specific matter content, and discuss algebraic types and main geometric constraints imposed by general Einstein's field equations. We explicitly derive Einstein-Maxwell equations, including an arbitrary cosmological constant, in the case of vacuum or possibly an aligned electromagnetic field. Finally, we introduce canonical subclasses of the Kundt family and we identify the most important special cases, namely generalised pp-waves, VSI or CSI spacetimes, and gyratons.
type:article
journal:Class. Quantum Grav.
volume:26
nr:10
pages:105008
year:2009
month:4
eprint:arXiv:0812.4928v1
grants:Exact solutions in higher dimensional and classical gravity, GAČR 202/08/0187; 2008-2011; hlavní řešitel: Jiří Podolský
Centrum teoretické astrofyziky, MŠMT ČR LC06014; 2005-2009; hlavní řešitel: Jiří Horáček
Fyzikální studium objektů a procesů ve sluneční soustavě a v astro-fyzikálních systémech, výzkumný záměr MSM0021620860; 2007-2013; hlavní řešitel: Jiří Bičák
files:
cqg9_10_105008.pdf (264.29 kB)

Tato stránka byla vygenerována: 2019-10-14 18:04 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page